MAUDE Adverse Event Report: MICROVENTION, INC. AZUR CX 35 DETACHABLE; PERIPHERAL EMBOLIZATION DEVICE

MICROVENTION, INC. AZUR CX 35 DETACHABLE; PERIPHERAL EMBOLIZATION DEVICE
Model Number 45-751632
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a embolization coil implant was being positioned and was halfway out of the catheter when it was attempted to be retracted for repositioning.The implant detached unexpectedly.The physician attempted to flush the implant out and then attempted to push it out with multiple guidewires but was unsuccessful.The implant was removed in its entirety along with the catheter.There was no effect to the patient.There was no intervention.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was discarded by hospital staff and not returned to the manufacturer for evaluation.The alleged product issue could not be confirmed.The instructions for use identifies premature coil separation as a potential complication associated with use of the device.

Brand Name
AZUR CX 35 DETACHABLE
Common Device Name
PERIPHERAL EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key18506500
Report Number2032493-2024-00044
Device Sequence Number7875633
Product Code KRD
UDI-Device Identifier00812636021096
UDI-Public(01)00812636021096(11)230717(17)280630(10)0000394233
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K151358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-751632
Device Lot Number0000394233
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2023
Initial Report FDA Received Date01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown